# SDR ASOA201001431

- Difficulty date: September 22, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 590-605
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA ANGLES COMMON WITH CARGO DOOR LOWER FWD/AFT DOOR STOPS (ANGLES ARE UNDER SILL PLATE) ARE CRACKED FS 590 AND FS 605.  REMOVED 2 CRACKED ANGLES AT FS 590 AND FS 605 UNDER SILL PLATE THAT ARE COMMON WITH CARGO DOOR LOWER FWD AND AFT DOOR STOPS IAW SRM 51-42-21.  ANGLES REQ REPLACEMENT.  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE ANGLES AT FS 590 AND FS 605 IAW SRM 51-42-06, 51-42-21 AND 51-42-15.
